Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    I hope that by now all of your have read mesage 781 fom Pam. It has taken me quite aback…and I thought I had heard just about everything, good, bad and flakey! There have been so many wonderful, thought-filled responses to everyone, but I find myself at a loss of words for Pam. It has been so long, so hard, so sad, so tragic, and now so courageous! You will surely be in all our hearts and prayers.

    I have read almost 800 messages, and am all caught up! Things go much faster whenI am not making copies of about eery third message or answer. I will tryto take a good care of the Bulletin Board as Jake has been doing all next week. He has promised to take some time off and go to a Pow Wow–doesn’t that sound neat? Till next week, Always,

    Nancy

    Anonymous
    Post count: 93172

    I have just been diaganosed with graves disease in the last couple of weeks. my doctors weren’t sure at first because i take lithium for a mood disorder which masked the symptoms somewhat. but my thyroid antibodies came back positive so i guess it’s definite now.
    can anyone tell me what i should expect now. i see my endocrinologist on friday and expect to be put on medication and sent to an opthamologist. what will the opthamologist do? i am concerned that the medication could affect my mood disorder. thanks, for any help.

    Anonymous
    Post count: 93172

    Read Nancy’s post, the one that is titled “print this out, etc” for some info on mood problems with Graves’, etc.

    The Ophthalmologist will check you for Graves’ Ophthalmopathy, an eye disease that sometimes accompanies the thyroid problems. He will measure to see if your eyes are bulging out and watch for secondary Glaucoma, etc.

    Are you experiencing any eye problems with your Graves’?

    Bruce

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.